# SDR QXEA0101970

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE FRAME 16060 TIE IN CLIP TO BELLY SKIN HAS CORROSION ON TOP SURFACE AROUND (3) RIVETS BETWEEN STRINGERS 1 AND 2.  REPAIRED IAW FOKKER SRM 53-02-13, FIGURE 2, PAGE 4.
